The Geopolitics of the United States, II
Bibliographic Data
| ID | 2817291 |
|---|---|
| Authors | Joseph S Roucek (University of Bridgeport, corresponding author) |
| Year | 1955 |
| Volume | 14 |
| Issue | 3 |
| Pages | 287-303 |
| Publication date | 1955-04-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | American Journal of Economics and Sociology (JOURNAL) |
| Journal identifiers | ISSN: 0002-9246 • E-ISSN: 1536-7150 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.1111/j.1536-7150.1955.tb00105.x |
| OpenAlex | W4229723866 |
| Language | EN |
| References cited | 6 |
Citation · Geopolitics · Library science · Political science · Sociology · Computer Science · Law · Political Systems and Governance
| Highly cited | No |
|---|